On the asymptotic structure of a Navier-Stokes flow past a rotating body

Mads Kyed*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

Consider a rigid body moving with a prescribed constant non-zero velocity and rotating with a prescribed constant non-zero angular velocity in a three-dimensional Navier-Stokes liquid. The asymptotic structure of a steady-state solution to the corresponding equations of motion is analyzed. In particular, an asymptotic expansion of the corresponding velocity field is obtained.

Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalJournal of the Mathematical Society of Japan
Volume66
Issue number1
DOIs
Publication statusPublished - 2014
Externally publishedYes

Keywords

  • Asymptotic expansion
  • Rotating frame
  • Steady-state Navier-Stokes equations

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the asymptotic structure of a Navier-Stokes flow past a rotating body'. Together they form a unique fingerprint.

Cite this